# SDR SWAA2022032928571

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT DOUBLER ON THE FWD SIDE OF THE L/H BS663 LOWER VAPOR BARRIER IS CRACKED LBL20 WL154 / FORMED CHEMICAL CONVERSION COATED AND PRIMERED NEW REINFORCEMENT DOUBLER L/H BS. 663 LOWER VAPOR BARRIER LBL20 WL154 IAW DWG 111A1511; MM 51-21-72-370-804; MM 51-21-41-770-802 AND SRM 51-40-05
